MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® INTERMITTENT CATHETER; VINYL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® INTERMITTENT CATHETER; VINYL CATHETER
Model Number 420710
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during the stock write-off for the demo purposes, the sales and marketing assistant found that a product was missing from the packaging.There was no patient contact.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.Visual evaluation of the photo sample showed an empty sealed strip package for a catheter, which is out of specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿this is a single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of device, which may lead to device failure, and/or lead to injury, illness or death of the patient.".
 
Event or Problem Description

Brand Name
BARD® CLEAN-CATH® INTERMITTENT CATHETER
Common Device Name
VINYL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7951152
Report Number1018233-2018-04663
Device Sequence Number1189880
Product Code KOD
UDI-Device Identifier00801741038723
UDI-Public(01)00801741038723
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K802665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2021
Device Model Number420710
Device Catalogue Number420710
Device Lot NumberNGAP0647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1